# SDR 99UAL900541

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NUMBER TWO ENGINE ENCOUNTERED A BIRD STRIKE.  THIS RESULTED IN A JUMP OF ENGINE VIBRATION FROM ZERO TO TWO.
